# SDR A6WA201309014144

- Difficulty date: September 1, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ACFT DOOR CUT OUT STRUCTURE IS SEPARATED AND CRACKED ON FWD AND AFT EDGES.  RETURNED FWD LAND TO ORIGINAL CONTOUR IAW SRM 51-24-16 AND R & R AFT LAND IAW SRM 51-42-06, 51-42-16.
